Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 10, 2013, 1:58 AM CDT for Avoyelles Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 1:58 AM CDT (06:58 UTC)
- Expired
- May 10, 2013, 3:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 9:41 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS54 KLCH 100658
SVRLCH
LAC009-039-079-100800-
/O.NEW.KLCH.SV.W.0047.130510T0658Z-130510T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
158 AM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AVOYELLES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...SIMMESPORT...MOREAUVILLE...MARKSVILLE...EFFIE...
BUNKIE...BORDELONVILLE...
NORTHEASTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
EAST CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES CHENEYVILLE...
* UNTIL 300 AM CDT
* AT 158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM 12 MILES
NORTHEAST OF EFFIE TO BUNKIE...MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EVERGREEN BY 205 AM CDT...
LAKE OPHELIA NATIONAL WILDLIFE REFUGE...EVERGREEN AND COTTONPORT BY
210 AM CDT...
MOREAUVILLE BY 215 AM CDT...
BORDELONVILLE BY 220 AM CDT...
GOUDEAU AND PLAUCHEVILLE BY 225 AM CDT...
BIG BEND AND DUPONT BY 240 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3133 9207 3135 9203 3132 9200 3129 9201
3123 9199 3125 9194 3128 9195 3130 9191
3123 9179 3120 9168 3117 9168 3114 9171
3106 9171 3098 9180 3085 9181 3084 9232
3134 9226 3137 9208
TIME...MOT...LOC 0658Z 265DEG 20KT 3133 9200 3113 9201
3091 9221
$$
LANDRENEAU1 follow-up statement
001
WWUS54 KLCH 100729
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
229 AM CDT FRI MAY 10 2013
LAC039-079-100739-
/O.CAN.KLCH.SV.W.0047.000000T0000Z-130510T0800Z/
RAPIDES LA-EVANGELINE LA-
229 AM CDT FRI MAY 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EVANGELINE AND
EAST CENTRAL RAPIDES PARISHES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL LOUISIANA.
LAT...LON 3123 9179 3120 9168 3117 9168 3114 9171
3106 9171 3098 9180 3086 9181 3085 9224
3092 9227 3097 9224 3097 9221 3100 9222
3129 9203 3127 9200 3123 9199 3125 9194
3128 9195 3130 9191
TIME...MOT...LOC 0729Z 266DEG 21KT 3134 9186 3112 9194
3086 9218
$$
LAC009-100800-
/O.CON.KLCH.SV.W.0047.000000T0000Z-130510T0800Z/
AVOYELLES LA-
229 AM CDT FRI MAY 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR AVOYELLES PARISH...
AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTH OF LAKE OPHELIA NATIONAL WILDLIFE REFUGE TO BORDELONVILLE
TO 7 MILES SOUTH OF BUNKIE..MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOREAUVILLE AND BORDELONVILLE BY 235 AM CDT...
PLAUCHEVILLE AND HAMBURG BY 245 AM CDT...
GOUDEAU AND DUPONT BY 255 AM CDT...
SIMMESPORT AND BIG BEND BY 300 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL LOUISIANA.
&&
LAT...LON 3123 9179 3120 9168 3117 9168 3114 9171
3106 9171 3098 9180 3086 9181 3085 9224
3092 9227 3097 9224 3097 9221 3100 9222
3129 9203 3127 9200 3123 9199 3125 9194
3128 9195 3130 9191
TIME...MOT...LOC 0729Z 266DEG 21KT 3134 9186 3112 9194
3086 9218
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:53 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 10, 12:53 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1253 AM CDT FRI MAY 10 2013 .DISCUSSION... FOR 06Z TAF ISSUANCE. && .AVIATION... LOCAL 88DS SHOW WIDESPREAD RAIN OVER MUCH OF THE FORECAST AREA ATTM...ALONG WITH NUMEROUS STRONG THUNDERSTORMS ALONG THE HIGHWAY 165 AND I-10 CORRIDORS. THE NAME OF THE GAME WITH THIS TAF ISSUANCE IS BASICALLY TIMING THE CONVECTION AS IT PUSHES EWD ACROSS THE AREA OVER THE NEXT FEW HOURS. OUTSIDE OF THE RAIN...EXPECT IFR/MVFR CONDITIONS IN LOW CEILINGS. AFTER A BIT OF A RESPITE DURING THE LATE NIGHT AND MORNING HOURS...SHOULD SEE MORE CONVECTION FIRE ACROSS THE REGION THANKS TO COPIOUS GULF MOISTURE/GOOD INSTABILITY/NUMEROUS LEFTOVER MESOSCALE BOUNDARIES/ADDITIONAL SHORTWAVE ENERGY ALOFT. 25 && .PREV DISCUSSION... /ISSUED 1024 PM CDT THU MAY 9 2013/ UPDATE...NEW SEVERE THUNDERSTORM WATCH OUT FOR THE AREA PRIMARILY ALONG AND NORTH OF I-10. WATCH IN EFFECT UNTIL 4 AM. DID REISSUE WCN WHICH ORIGINALLY INCLUDED LOWER ST MARTIN. DESPITE RATHER VIGOROUS LOOKING THUNDERSTORMS ON RADAR...ACTIVITY HAS BEEN RELATIVELY WELL BEHAVED. HEAVY RAINS AND EXTREME AMOUNTS OF CLOUD TO GROUND LIGHTNING HAVE BEEN THE RULE. CONTINUE TO ANTICIPATE ONGOING CONVECTION TO BUILD FURTHER SOUTH OVER THE NEXT FEW HOURS. CURRENT POPS LOOK GOOD AT THIS TIME. NO UPDATE COMING. MARCOTTE PREV DISCUSSION... /ISSUED 411 PM CDT THU MAY 9 2013/ DISCUSSION...CAPPING HAS HELD ACROSS THE FORECAST AREA AND NO MORE THAN A FEW LIGHT SHOWERS OR SPRINKLES CURRENTLY ACROSS THE FORECAST AREA. MAIN CONVECTIVE ACTIVITY IS NOW OVER CENTRAL TEXAS IN THE FORM OF A BROKEN LINE OF SHOWERS AND STRONG THUNDERSTORMS MOVING RAPIDLY EAST. A SEVERE THUNDERSTORM WATCH IS IN PLACE FOR THIS AREA...AND MAY BE SEEING ANOTHER WATCH FURTHER EAST THAT MAY IMPACT THE WESTERN PORTION OF THE AREA. OTHERWISE... MID-TEXAS ACTIVITY ASSOCIATED WITH A WELL DEFINED SHORTWAVE TROF. CONVECTION CURRENTLY ALIGNED ALONG A ZONE OF LOW LEVEL CONVERGENCE MOVING ALONG WITH AFOREMENTIONED FEATURE. LATEST HIGH-RES MODELS...BACKED UP BY MOST OF THE GLOBAL MODELS...SUGGESTING CONVECTION TO BE MAINTAINED THROUGH THE OVERNIGHT HOURS AS IT TRACKS EAST...WHILE CONTINUING A SOUTHWARD DEVELOPMENT. THUS HAVE BUMPED UP POPS FOR THE ENTIRE AREA TO 70 PERCENT. SPC CURRENTLY CARRYING THE AREA UNDER A SLIGHT RISK OF SEVERE...AND HAS JUST NOW ISSUED A SEVERE THUNDERSTORM WATCH FOR EXTREME SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. DAMAGING HAIL AND WINDS WILL BE TH PRIMARY THREAT BUT CANNOT TOTALLY RULE OUT AN ISOLATED TORNADO. SOMEWHAT MORE CHALLENGING FOR FRIDAYS FORECAST. AT THIS TIME WILL CARRY CHANCE POPS FOR THE MORNING HOURS IN THE WAKE OF THE THIS INITIAL SHORTWAVE ENERGY. BUMPED RAIN CHANCES BACK UP TO LIKELY THROUGH THE AFTERNOON HOURS WITH SHORTWAVE ENERGY CONTINUING TO MIGRATE ACROSS THE AREA DURING MAX HEATING AND DESTABILIZATION. RAIN CHANCES THEN CONTINUE INTO SATURDAY WITH APPROACH OF NORTHERN STREAM TROF ALONG WITH AN ASSOCIATED COLD FRONT. SPC CONTINUES THE AREA UNDER A SLIGHT RISK FOR FRIDAY. SOMEWHAT COOLER AND MUCH DRIER AIR WILL THEN BECOME REESTABLISHED OVER THE AREA THROUGH THE FIRST HALF OF THE NEW WEEK. NEXT RAIN CHANCE ARRIVES THURSDAY. MARINE...SHOWER AND THUNDERSTORM ACTIVITY CAN BE EXPECTED THROUGH THE REMAINDER OF THE WEEK AS A SERIES OF DISTURBANCES ALOFT MOVE ACROSS THE REGION. A COLD FRONT WILL ADVANCE ACROSS THE NORTHWEST GULF SATURDAY...BRINGING A GRADUAL END TO RAINS WHILE WINDS RETURN TO NORTHERLY. && .PRELIMINARY POINT TEMPS/POPS... KLCH 68 76 65 78 59 / 50 50 20 10 10 KBPT 67 77 65 79 61 / 50 50 20 10 10 KAEX 65 76 61 80 56 / 50 40 20 10 10 KLFT 67 78 65 78 59 / 50 50 30 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 9, 5:23 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 523 PM CDT THU MAY 9 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 102230- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 523 PM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORMS WATCH IS IN EFFECT FOR THE SOUTHEAST TEXAS AND PARTS OF SOUTHWEST LOUISIANA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS LIKELY THROUGH THE END OF THE WORK WEEK ...AS TRAVELING DISTURBANCES ALOFT CONTINUE TO IMPACT THE REGION. A COLD FRONT WILL TRAVEL SOUTH AND EAST THROUGH THE FORECAST AREA ON SATURDAY...WITH RAIN COMING TO AN END ON SUNDAY. T .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-102230- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 523 PM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE COASTAL WATERS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL ENTER THE WESTERN COASTAL SEGMENT BY EARLY MORNING SATURDAY...TRAVELING THROUGH THE REMAINDER OF THE COASTAL WATERS BY MIDMORNING SATURDAY. RAIN WILL BE COMING TO AN END WITH PASSAGE OF COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 10, 1:02 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
102 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL ORANGE 30.10N 93.76W
05/10/2013 M1.00 INCH ORANGE TX PUBLIC
REPORT OF QUARTER-SIZED HAIL IN ORANGE
&&
25Local storm report, May 10, 1:09 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
109 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL 5 S LAKE CHARLES 30.14N 93.20W
05/10/2013 M0.75 INCH CALCASIEU LA NWS EMPLOYEE
MARBLE TO PENNY-SIZED HAIL FALLING AT THE OFFICE. OTHER
REPORTS FROM JUST SOUTH OF LAKE CHARLES AS WELL.
&&
25Local storm report, May 10, 1:11 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 4 SSW LAKE CHARLES 30.16N 93.23W
05/10/2013 M1.00 INCH CALCASIEU LA NWS EMPLOYEE
REPORT OF QUARTER-SIZED HAIL NEAR GAUTHIER ROAD SOUTH OF
LAKE CHARLES
&&
25Local storm report, May 10, 1:14 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
114 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL LAKE CHARLES 30.21N 93.20W
05/10/2013 E1.00 INCH CALCASIEU LA PUBLIC
PUBLIC REPORT OF QUARTER-SIZED HAIL ON 5TH AVENUE IN LAKE
CHARLES. NUMEROUS OTHER REPORTS OF MARBLE TO PENNY-SIZED
HAIL FROM SOUTH SIDE OF LAKE CHARLES.
&&
25Local storm report, May 10, 1:18 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
118 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 2 SSW LAKE CHARLES 30.18N 93.22W
05/10/2013 E1.25 INCH CALCASIEU LA NWS EMPLOYEE
NUMEROUS REPORTS OF QUARTER TO HALF DOLLAR-SIZED HAIL
FROM SOUTH SIDE OF LAKE CHARLES.
&&
25Special weather statement, May 10, 1:36 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
136 AM CDT FRI MAY 10 2013
LAZ041-042-073-074-100730-
CALCASIEU LA-JEFFERSON DAVIS LA-WEST CAMERON LA-EAST CAMERON LA-
136 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 230 AM CDT...
AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES
WEST OF FENTON TO LAKE CHARLES REGIONAL AIRPORT TO SABINE NATIONAL
WILDLIFE...MOVING EAST AT 30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
HEBERTS MARINA AND IOWA BY 145 AM...
FENTON BY 150 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM FRIDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2987 9337 2987 9342 2986 9344 2986 9367
3040 9329 3040 9287 2993 9325 2994 9327
3003 9328 3005 9330 3004 9332 2986 9334
2986 9336
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 9:49 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 56 min |
| May 9, 10:25 PM CDT | Areal Flood Advisory | LCH | Beauregard, Vernon | 110 min |
| May 9, 10:53 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 52 min |
| May 9, 11:08 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 67 min |
| May 9, 11:40 PM CDT | Tornado Warning | LCH | Beauregard | 35 min |
| May 10, 12:18 AM CDT | Tornado Warning | LCH | Allen, Beauregard | 27 min |
| May 10, 12:20 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 55 min |
| May 10, 12:33 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 57 min |
| May 10, 12:50 AM CDT | Special Weather Statement | LCH | Rapides | 55 min |
| May 10, 1:22 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Calcasieu, Evangeline, Jefferson Davis, Rapides and 1 more | 53 min |
| May 10, 1:30 AM CDT | Areal Flood Advisory | LCH | Acadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 2 more | 2 hr |
| May 10, 1:36 AM CDT | Special Marine Warning | LCH | 54 min | |
| May 10, 1:36 AM CDT | Special Weather Statement | LCH | Calcasieu | 54 min |
| May 10, 1:40 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 65 min |
| May 10, 1:53 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 67 min |
| May 10, 2:25 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 65 min |
| May 10, 2:52 AM CDT | Special Marine Warning | LCH | 83 min | |
| May 10, 3:47 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Landry, Saint Martin, Vermilion | 88 min |
| May 10, 4:27 AM CDT | Special Marine Warning | LCH | 2 hr | |
| May 10, 4:43 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 30 hr |
| May 10, 5:01 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 59 min |
| May 10, 5:09 AM CDT | Special Marine Warning | LCH | 2 hr | |
| May 10, 12:49 PM CDT | Special Marine Warning | LCH | 56 min | |
| May 10, 1:45 PM CDT | Special Marine Warning | LCH | 60 min | |
| May 10, 1:58 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 107 min |
| May 10, 3:48 PM CDT | Special Marine Warning | LCH | 57 min | |
| May 10, 4:33 PM CDT | Special Marine Warning | LCH | 87 min | |
| May 10, 4:55 PM CDT | Areal Flood Advisory | LCH | Saint Martin, St. Mary | 3 hr |
| May 10, 5:55 PM CDT | Special Marine Warning | LCH | 50 min | |
| May 10, 6:57 PM CDT | Areal Flood Advisory | LCH | Lafayette | 4 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.